# SDR FDEA201707151958

- Difficulty date: July 15, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350146200
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 11, CRACKED ON THE LOWER SKIN ACCROSS A FASTENER HOLE APPROX 1.5 INCH IN LENGTH, NEAR ACCESS PANEL 581AB.  COMPLIED WITH EA 6-5730-T0334254, P1.  MAJOR REPAIR IAW GMM 6-2-100.
